# SDR SWAA2024050272966

- Difficulty date: April 9, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 26,629 hours, 13,050 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LAV E O/B AND AFT TIE DOWN FITTING POSSIBLE CORROSION UNDER FITTING. (MARKED)<BLENDED CORROSION PER SRM 51-10-02. MAX MATERIAL REMOVED 0.075?. DAMAGE REMOVAL IS OUT OF LIMITS PER SRM 53-70-51-1A-1;REMOVED DAMAGED SECTION OF FLOOR BEAM UPPER FLANGE PER SRM 53-70-51-2R-5; ALTERNATIVE 2 FLAP PEENED THE CUT EDGE OF 947 FLOOR BEAM PER SRM 53-70-51-2R-5 AND SOPM 20-10-03.;[05] INSPECTED AS REQUIRED. CORRECTIVE ACTION #4;[06] TRIMMED; LOCATED; AND FLAP PEENED 947 FLOOR BEAM T CHORD REPAIR SECTION PER SRM 53-70-51-2R-5 AND SOPM 20-10-03 FABRICATED (-2) SPLICE REPAIR ANGLES; (-3) SPLICE REPAIR STRAPS; AND (-4) FILLERS PER SRM 53-70-51-2R-5.;[0914-APR-2024 20:57 UTC FABRICATED (-2) SPLICE REPAIR ANGLES; (-3) SPLICE REPAIR STRAPS; AND (-4) FILLERS PER SRM 53-70-51-2R-5.TREATED AND PRIMED T CHORD REPAIR SECTION AND (-2) SPLICE REPAIR ANGLES; (-3) SPLICE REPAIR STRAPS; AND (-4) FILLERS ALL PER SRM 53-70-51-2R-5.;[12] DEBURRED ALL FASTENER HOLES; TREATED AND PRIMED ON REPAIR AREA OF AIR CRAFT ALL PER SRM 53-70-51-2R-5.RII-INSTALLED REPAIR ANGLES; STRAPS; AND T-CHORD BETWEEN BL 0? TO RBL 43? AND BETWEEN RBL 56? TO RBL 60? PER SRM 53-70-51-2R; ALTERNATIVE 2.;[16] RII: VERIFIED CORRECTIVE ACTION #15; INSTALLED REMAINING FASTENERS IN T-CHORD BETWEEN RBL 43 AND RBL 56. VERIFIED T-CHORD AND REPAIR PARTS ARE INSTALLED COMPLETE PER SRM 53-70-51-2R; ALTERNATIVE 2;[18] RII: C/W INSPECTION OF C/A #17;CLOSED PARTS SECTION;[20] C/W INSPECTION;[21] C/W INSPECTION
